# SDR EY2R9600173

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-55
- Propeller: Hartzl PHCC3YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Fork
- Part number: 3252
- Condition: Cracked
- Location: Pitch Change
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY PITCH CHANGE FORK IS CRACKED
